[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Rash

email @ redacted wrote:

>  I have had a rash from where my pump was in me.  When I would move it would
> really hurt me,so at McD's I took it out.  When i took it out the infusion
> part was bent.  Anyways,  Its all red,and rashy looking.  It also itches,and
> is peeling in that area.  I dont know if some of the insulin had leaked out
> and had a reaction on my skin,or what.  If anyone can be of some help,or
> knows what im talking about please let me know.  Thanks.

There are 2 possible reasons for rashy looking skin problems. One is a
possible infection, and the other is an allergic reaction. 

I haven't had any infections (pumping almost 3 months now)(I've had some
irritations, but they've healed up just fine), but I've had some VERY
itchy allergic reactions to tapes -- they leave large red welts, bigger
on the edges than in the center, and itch like MAD!

I used hydrocortisone cream on the welts, but stayed away from the hole
where the set had been -- it helped a lot.

I don't know whether your problem is allergy or infection -- you might
consider showing it to your CDE.

Good luck! 
 ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- 
 Natalie A. Sera, with all her ducks in a row!
 Type Weird, pumping!
 mailto:email @ redacted
 ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c-._c- ._c- ._(` ._c- ._c- 
 Can YOU find the ugly duckling? (Hint: it ain't the pumperduck!)
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org